# SDR TRBA2012012003

- Difficulty date: January 8, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 34,876 hours, 33,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4809, CREW REPORTED THE LOWER SERVICE DOOR EMERGENCY EXIT SIGN COVER IS BROKEN AND THE PANEL AROUND IS BROKEN AS WELL. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE SERVICE DOOR EMERGENCY EXIT SIGN COVER IAW JIC 33-50-00. OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
